# SDR SWAA2022021874581

- Difficulty date: August 25, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Bent
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER #7 RIB AT APPROX. STAB STATION 147.9 SUPPORT LOWER FOOT 3RD BACK FRONT SPAR IS BENT / REMOVED DAMAGE; INSTALLED REPAIR AT L/H STAB STA 147.9 3RD STIFFENER FROM FRONT SPAR IAW SRM 55-10-09-2R-5
